# SDR SWIA2018101545136

- Difficulty date: October 14, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 39,309 hours, 33,340 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Location: Lt Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT JETPIPE OVERHEAT CAUTION ON TAKEOFF, THEN ON DESCENT LEFT JETPIPE OVERHEAT WARNING CAME ON AND WOULD NOT EXTINGUISH. DIVERTED TO LAX. CREW SHUTDOWN LEFT ENGINE DURING DESCENT. (FLT 5197) FO: 10/15/2018 CLOSED REMOVED AND REPLACED LT PYLON LOOP B ELEMENT IAW AMM. OPS CHECK OF ENG FIRE/OVERHEAT-DETECTION SYSTEM IAW AMM. OPS CHECK GOOD.
